T Nation

Injection Site Pain 250 mg/ml Test E


#1

Hi I'm looking for some help. I've injected 1.5 mL of Test E into my glute a week ago, and yesterday was my 2nd injection. After the first injection I got test fever and I had really bad pain on my glute for 3 days. I did some research and some people suggested it was normal for your first injection. The pain was so bad I could barely walk or put pressure on my glute. Now after my 2nd injection I've got a little sick, and the glute pain is back, same deal. I used alcohol swabs to clean the injection site and the top of the vial. First injection was 25G, 1" needle, second injection I used a 23G, 1" needle. I developed a tiny bump a day after injection.


#2

There can be bleed bruises. Most of that can be avoided by pressing a finger firmly on injection site after injection to arrest blood flow for 10-20 seconds which will allow most blood vessels to close up.


#3

1" is a bit short for glutes unless you are really lean so it may have gone subq which can be more painful


#4

Hmm that is something I haven't done